University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Infinite-dimensional trajectory attractors of elliptic boundary-value problems in cylindrical domains

Mielke, A and Zelik, SV (2002) Infinite-dimensional trajectory attractors of elliptic boundary-value problems in cylindrical domains RUSSIAN MATHEMATICAL SURVEYS, 57 (4). pp. 753-784.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Mielke, AUNSPECIFIEDUNSPECIFIED
Zelik, SVs.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 July 2002
Identification Number : https://doi.org/10.1070/RM2002v057n04ABEH000550
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, GINZBURG-LANDAU EQUATION, WAVE-SOLUTIONS, UNBOUNDED-DOMAINS, EPSILON-ENTROPY, WATER-WAVES, MANIFOLDS, SYSTEMS, CYLINDERS, STRIP
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:59
Last Modified : 17 May 2017 15:00
URI: http://epubs.surrey.ac.uk/id/eprint/833556

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800